# SDR CALA2017063002022

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 77,351 hours, 16,517 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 106144521
- Condition: Failed
- Location: K120
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

AT FL370. HAD ELECTRICAL SURGE WITH A SLIGHT ACRID ODOR ALONG WITH SIMUL EICAS R RECIRCULATION FAN RT FWD WINDOW.  FOUND UTILITY BUSS RELAY K120 WITH BURN DAMAGE BEHIND P37 CB PANEL. FOUND WIRES W1270-0084-18, W1272-0076-12, W1272-0065-12 WITH BLACKENED INSULATION.  REPAIRED WIRE INSULATION IAW 20-10-13.  INSTALLED RH UTILITY BUSS RELAY K120, REPLACED WIRES W4106-2040R AND W4106-2040B.  SECURED ALL WIRING AND CLOSED P37 PANEL AND ASSOCIATED PANELS. IAW SWPM 20-10-12, WM 21-61-51, WM 24-21-24, AND AMM 24-51-02.
